Skip to content
Urinary problems?
avatar
An_256151 posted:
I have an OAB and it has gotten to the point in the last few days that I have a heaviness in the lower bottom right part of my stomach. I have a feeling like my bottom is going to fall out. I have no insurance, my insurance don't kick in until April1, I need to know what to do. When I do go to the bathroom it is not that much at all, but laying on the bed on a bedpad I can flood the pad. Any ideas?
Reply


Helpful Tips

Dealing with incontinence as an active person.
I've been dealing with incontinence due to a nerve injury for more than 20 years. I am 48 now and my incontinence began at age 25. However, ... More
Was this Helpful?
12 of 20 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Diane Newman's website